Bulletin of the American Mathematical Society

Review: H. W. Kuhn and A. W. Tucker, Linear inequalities and related systems

Theodore S. Motzkin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 63, Number 3 (1957), 202-203.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183521799

Citation

Motzkin, Theodore S. Review: H. W. Kuhn and A. W. Tucker, Linear inequalities and related systems . Bull. Amer. Math. Soc. 63 (1957), no. 3, 202--203. http://projecteuclid.org/euclid.bams/1183521799.


Export citation